Translator Disclaimer
15 August 2002 Collapsing and the differential form Laplacian: The case of a smooth limit space
John Lott
Duke Math. J. 114(2): 267-306 (15 August 2002). DOI: 10.1215/S0012-7094-02-11424-0

Abstract

We analyze the limit of the $p$-form Laplacian under a collapse, with bounded sectional curvature and bounded diameter, to a smooth limit space. As an application, we characterize when the $p$-form Laplacian has small positive eigenvalues in a collapsing sequence.

Citation

Download Citation

John Lott. "Collapsing and the differential form Laplacian: The case of a smooth limit space." Duke Math. J. 114 (2) 267 - 306, 15 August 2002. https://doi.org/10.1215/S0012-7094-02-11424-0

Information

Published: 15 August 2002
First available in Project Euclid: 18 June 2004

zbMATH: 1072.58023
MathSciNet: MR1920190
Digital Object Identifier: 10.1215/S0012-7094-02-11424-0

Subjects:
Primary: 58J50
Secondary: 31C12 , 35P15

Rights: Copyright © 2002 Duke University Press

JOURNAL ARTICLE
40 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.114 • No. 2 • 15 August 2002
Back to Top